MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION GUARDIAN CRANIAL BURR HOLE COVER SYS.; DBS BURR HOLE CAP SYSTEM

ST. JUDE MEDICAL - NEUROMODULATION GUARDIAN CRANIAL BURR HOLE COVER SYS.; DBS BURR HOLE CAP SYSTEM
Model Number 6010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Muscle Weakness/Atrophy (1967)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In the event the device is returned to the manufacturer, the reported event cannot be analyzed via laboratory testing.Manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.Manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
Device 1 of 2: reference mfr.Report# 1627487-2018-08212.It was reported during an dbs implant, the patient experienced weakness located in their right hand and arm.As a result the physician removed the leads.Ct scan revealed the patient experienced a modest hemorrhage.The patient was intubated and administered in intensive care.

Brand Name
GUARDIAN CRANIAL BURR HOLE COVER SYS.
Common Device Name
DBS BURR HOLE CAP SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7838060
Report Number1627487-2018-08211
Device Sequence Number16441157
Product Code MHY
UDI-Device Identifier05414734403061
UDI-Public05414734403061
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2019
Device Model Number6010
Device Lot Number5967652
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2018
Initial Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age64 YR